# SDR DXTR2017041201

- Difficulty date: April 12, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 9,458 hours, 6,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT TR HAS MULTIPLE AREAS OF CORROSION, REPAIRED IAW AQRD ERO-890952. THIS REPAIR IS VALID FOR THE NOTED AMOUNT OF HOURS (500 HOURS), AFTER WHICH THE COMPONENT MUST BE REPLACED OR PERMANENTLY REPAIRED. THE DISCREPANT AREA MUST BE RE-INSPECTED AFTER 250 HOURS TO ENSURE THAT THERE ARE NO ADDITIONAL DEFECTS. IF ADDITIONAL DEFECTS ARE FOUND DURING THE RE-INSPECTION, THE DAMAGE MUST BE REPORTED TO ENGINEERING FOR FURTHER INSTRUCTIONS.
